MathSciNet Relay Station
MathSciNet bibliographic data
MR2257429 (2007i:37046) 37C50 (37C20 37C25 37D20 37D30)
Abdenur, Flavio; Díaz, Lorenzo J. Pseudo-orbit shadowing in the $C\sp 1$ topology. Discrete Contin. Dyn. Syst. 17 (2007), no. 2, 223–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement